# SDR SWAA2019010728136

- Difficulty date: December 7, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,726 hours, 36,969 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370012
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD AFT FLAP DELAMINATED ON LOWER AFT CORNER.  REPAIRED AFT FLAP IAW WO.
